Please use this identifier to cite or link to this item:
Title: Baxterization of solutions to relection equation with Hecke R-matrix
Authors: Kulish, P.P.
Mudrov, A.I.
First Published: 2006
Citation: Letters in Mathematical Physics, 2006, 75 (2), pp.151-170
DOI Link: 10.1007/s11005-005-0043-5
ISSN: 0377-9017
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.